Feeding growth and reproduction in the genus Calanus

Harris, RP; Irigoien, X; Head, RN; Rey-Rassat, C; Hygum, BH; Hansen, BW; Niehoff, B; Meyer-Harms, B; Carlotti, F. 2000 Feeding growth and reproduction in the genus Calanus. ICES Journal of Marine Science, 57 (6). 1708 - 1726. 10.1006/jmsc.2000.0959

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1006/jmsc.2000.0959
Item Type: Publication - Article
Depositing User: EPServices Admin
Date made live: 11 Feb 2014 15:56
Last Modified: 06 Mar 2017 17:49
URI: http://plymsea.ac.uk/id/eprint/4061

Actions (login required)

View Item View Item